# SDR F3LA202501140179

- Difficulty date: January 7, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N352FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08976
- Aircraft time: 17,773 hours, 8,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE N/R 15849.0316 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CABIN AFT L/H SHEAR WEB PLATE BETWEEN FR 68 AND FR 70 CRACKED AT FWD END.  REMOVED AND REPLACED AFT CABIN L/H SHEAR WEB PLATE IAW A320 SRM 51-42-11. MX ACTION IS ACCEPTABLE.
